# SDR 96UAL900771

- Difficulty date: October 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Engine: Pwa PW4077
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: 90670903790012
- Condition: Failed
- Location: Cacp
- Component: Boeing, 285W00122
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: F, H

## Discrepancy

SMOKE REPORTED COMING FROM BEHIND THE CABIN AREA CONTROL PANEL AT DOOR 2 LEFT.  DISCHARGED TWO HALON FIRE BOTTLES, SMOKE STOPPED.  CIRCUIT BREAKERS PULLED AT P210 PANEL.  *S/D*  OPEN CIRCUIT CONDITION FOR BOTH FLUORESCENT BACKLIGHTS CAUSED TRANSFORMER (906-70903-7) AND POWER FET'S (900-12472-012) TO OVERHEAT AND FAIL EMITTING SMOKE.  NO EVIDENCE OF FLAME.  BOEING TO RELEASE ADVISORY TO REPLACE CACP/CSCP TOUCHSCREEN IF DISPLAY BECOMES DIM, ONE FLUORESCENT BACKLIGHT OPEN.
